# SDR CA130819019

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Aircraft time: 10 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C30641P
- Condition: Gouged
- Location: Prop Spinner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT PROPELLER HAS LIGHT GOUGE MARKS ON THE PROPELLER SIDE OF THE PROPELLER SPINNER MOUNTING PLATE.  ACFT MFG IS IN CONTACT WITH THE PROPELLER MANUFACTURE.
